A type of continuous projections

Ivan Kopeček

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 4, page 209-214
  • ISSN: 0044-8753

How to cite


Kopeček, Ivan. "A type of continuous projections." Archivum Mathematicum 019.4 (1983): 209-214. <http://eudml.org/doc/18121>.

author = {Kopeček, Ivan},
journal = {Archivum Mathematicum},
keywords = {continuous projections},
language = {eng},
number = {4},
pages = {209-214},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A type of continuous projections},
url = {http://eudml.org/doc/18121},
volume = {019},
year = {1983},

AU - Kopeček, Ivan
TI - A type of continuous projections
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 4
SP - 209
EP - 214
LA - eng
KW - continuous projections
UR - http://eudml.org/doc/18121
ER -


  1. Ljusternik L. A., Sobolev V. I., Elementy funkcionalnogo analiza, Moskva, Nauka 1965. (1965) MR0209802
  2. Meinardus G., Approximation of Funkcions: Theory and Numerical Methods, Berlin 1967. (1967) MR0217482
  3. Kučera J., Hřebíček. J., Lukšan L., Kopeček I., OPTIPACK - uživatelský popis modifikace 1.2., Výzkumna zpráva č. VZ 420/523, ÚFM ČSAV, Brno, 1979. (1979) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.